# SDR UALA2013051603385

- Difficulty date: May 14, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N577UA
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 65,923 hours, 23,239 cycles
- Engine: Pwa PW2040
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Misrepaired
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 3 SLAT UPPER SURFACE T/E WEDGE ATTACH FASTENERS 33" AND 45" FROM INBD EDGE SHOW FOUR LOCK FASTENERS IAW LOCATION REF SM-50-57-56-01-JD, PG 44. SLAT HAS ONLY 2 EA LOCK FASTENERS IAW LOCATION.  REPAIRED.
